Search the Community
Showing results for tags 'chronic nausea'.
Found 1 result
Hi all. I hope you can help me or give me some advice. I quit klonopin and gabapentin (first tapered one and then the other) and since then nothing but constant panic attacks anxiety and no appetite. The reason I stopped these was because I could not eat anything and I wasn't sure which med was the culprit. I recently read that gabapentin can cause loss of appetite and figure this med is the problem. I tapered from 1500mg/day to 600mg. I took 600mg last night and my doc told me I could go ahead and take 300mg tonight and be done with it. He told me that I should take each lowered dose for 3 days until I was down to 600mg. I have one day left and then within 40 hours it should be out of my system. I've been on gabapentin a few months starting with 600mg and going up slowly but ever since starting I have had trouble eating. I thought it was my anxiety but now I'm not sure. My current meds are only Effexor and ativan prn. I've tapered everything that wasn't having any significant effect. I know for sure that Effexor works for my depression. I've been on it for probably 15 years and I doubt it's causing my appetite issues. Thank you.